# SDR MWEA96439

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO DOOR PAN CRACKED ON AFT SIDE NEAR NR 5 BEAM ATTACH CLIP.  INSTALLED REPAIR IAW SERVICE REWORK DRAWING 5934104.
